# SDR ASAA0010116

- Difficulty date: August 10, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 65549352
- Condition: Damaged
- Location: C Door Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, THE MAIN CARGO DOOR LATCH ACTUATOR MOUNTING BRACKET FASTENERS WERE PULLED THROUGH THE SKIN AT BS 430, WL 228.  REPAIRED PER BFG ENGINEERING REPAIR NR 00-0860P3.  (M)
